Asymptotic behavior as $t\to\infty$ of the solution of the Cauchy problem for a nonlinear differential-difference Schrödinger equation
Differencialʹnye uravneniâ, Tome 21 (1985) no. 11, pp. 1915-1926
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1985_21_11_a8,
author = {V. Yu. Novokshenov},
title = {Asymptotic behavior as $t\to\infty$ of the solution of the {Cauchy} problem for a nonlinear differential-difference {Schr\"odinger} equation},
journal = {Differencialʹnye uravneni\^a},
pages = {1915--1926},
year = {1985},
volume = {21},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1985_21_11_a8/}
}
TY - JOUR AU - V. Yu. Novokshenov TI - Asymptotic behavior as $t\to\infty$ of the solution of the Cauchy problem for a nonlinear differential-difference Schrödinger equation JO - Differencialʹnye uravneniâ PY - 1985 SP - 1915 EP - 1926 VL - 21 IS - 11 UR - http://geodesic.mathdoc.fr/item/DE_1985_21_11_a8/ LA - ru ID - DE_1985_21_11_a8 ER -
%0 Journal Article %A V. Yu. Novokshenov %T Asymptotic behavior as $t\to\infty$ of the solution of the Cauchy problem for a nonlinear differential-difference Schrödinger equation %J Differencialʹnye uravneniâ %D 1985 %P 1915-1926 %V 21 %N 11 %U http://geodesic.mathdoc.fr/item/DE_1985_21_11_a8/ %G ru %F DE_1985_21_11_a8
V. Yu. Novokshenov. Asymptotic behavior as $t\to\infty$ of the solution of the Cauchy problem for a nonlinear differential-difference Schrödinger equation. Differencialʹnye uravneniâ, Tome 21 (1985) no. 11, pp. 1915-1926. http://geodesic.mathdoc.fr/item/DE_1985_21_11_a8/